# SDR USAA2012082100010

- Difficulty date: August 7, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Attach Bolt
- Part number: 69367491
- Condition: Peeling
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - PLATING IS PEELING OFF AT BASE OF THE LEFT FORWARD VERTICAL STABILIZER ATTACH BOLT THREADS AT BS 1016, S2L, FIN STA 0.  REPLACED LEFT FORWARD VERTICAL STABILIZER ATTACH BOLT IAW JOB CARD 03C70655019.
